About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 797516, 18 pages
http://dx.doi.org/10.1155/2012/797516
Research Article

Regularity for Variational Evolution Integrodifferential Inequalities

1Institute of Liberal Education, Catholic University of Daegu, Daegue 712-702, Republic of Korea
2Department of Applied Mathematics, Pukyong National University, Busan 608-737, Republic of Korea

Received 8 May 2012; Accepted 28 June 2012

Academic Editor: Sergey Piskarev

Copyright © 2012 Yong Han Kang and Jin-Mun Jeong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yong Han Kang and Jin-Mun Jeong, “Regularity for Variational Evolution Integrodifferential Inequalities,” Abstract and Applied Analysis, vol. 2012, Article ID 797516, 18 pages, 2012. doi:10.1155/2012/797516